# SDR C2XA03CL126

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001009MOD1
- Part serial: 4097
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 3,488 hours, 2,939 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2403, THE CREW REPORTED THE PITCH TRIM 1/2 WAS INOPERATIVE.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
